Katalog GES



NONSMOOTH MULTIOBJECTIVE FRACTIONAL PROGRAMMING WITH GENERALIZED INVEXITY

In this paper, we consider nonsmooth multiobjective fractional programming problems involving locally Lipschitz functions. We introduce the property of generalized invexity for fractional function. We present necessary optimality conditions, sufficient optimality conditions and duality relations... Full description

1st Person: Kim, Do Sang
Source: in Taiwanese journal of mathematics Vol. 10, No. 2 (2006), p. 467-478
More Articles
Type of Publication: Article
Language: English
Published: 2006
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation